Advanced search
Add to list

On the structure of left-continuous t-norms that have a continuous contour line

(2007) FUZZY SETS AND SYSTEMS. 158(8). p.843-860
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Maes, Koen, and Bernard De Baets. “On the Structure of Left-continuous T-norms That Have a Continuous Contour Line.” FUZZY SETS AND SYSTEMS 158.8 (2007): 843–860. Print.
APA
Maes, Koen, & De Baets, B. (2007). On the structure of left-continuous t-norms that have a continuous contour line. FUZZY SETS AND SYSTEMS, 158(8), 843–860.
Chicago author-date
Maes, Koen, and Bernard De Baets. 2007. “On the Structure of Left-continuous T-norms That Have a Continuous Contour Line.” Fuzzy Sets and Systems 158 (8): 843–860.
Chicago author-date (all authors)
Maes, Koen, and Bernard De Baets. 2007. “On the Structure of Left-continuous T-norms That Have a Continuous Contour Line.” Fuzzy Sets and Systems 158 (8): 843–860.
Vancouver
1.
Maes K, De Baets B. On the structure of left-continuous t-norms that have a continuous contour line. FUZZY SETS AND SYSTEMS. Elsevier Science; 2007;158(8):843–60.
IEEE
[1]
K. Maes and B. De Baets, “On the structure of left-continuous t-norms that have a continuous contour line,” FUZZY SETS AND SYSTEMS, vol. 158, no. 8, pp. 843–860, 2007.
@article{365415,
  author       = {Maes, Koen and De Baets, Bernard},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {8},
  pages        = {843--860},
  publisher    = {Elsevier Science},
  title        = {On the structure of left-continuous t-norms that have a continuous contour line},
  volume       = {158},
  year         = {2007},
}

Web of Science
Times cited: